RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 289, Number 1, Pages 19–23 (Mi dan8526)  

This article is cited in 9 scientific papers (total in 10 papers)

MATHEMATICS

A duality theorem for general hypergeometric functions

I. M. Gel'fand, M. I. Graev

Keldysh Applied Mathematics Institute, Academy of Sciences of the USSR, Moscow

Full text: PDF file (580 kB)

Bibliographic databases:
UDC: 517.58

Citation: I. M. Gel'fand, M. I. Graev, “A duality theorem for general hypergeometric functions”, Dokl. Akad. Nauk SSSR, 289:1 (1986), 19–23

Citation in format AMSBIB
\Bibitem{GelGra86}
\by I.~M.~Gel'fand, M.~I.~Graev
\paper A duality theorem for general hypergeometric functions
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 289
\issue 1
\pages 19--23
\mathnet{http://mi.mathnet.ru/dan8526}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=852280}
\zmath{https://zbmath.org/?q=an:0619.33006}


Linking options:
  • http://mi.mathnet.ru/eng/dan8526
  • http://mi.mathnet.ru/eng/dan/v289/i1/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. M. Gel'fand, V. V. Serganova, “Combinatorial geometries and torus strata on homogeneous compact manifolds”, Russian Math. Surveys, 42:2 (1987), 133–168  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. N. Varchenko, “Combinatorics and topology of the disposition of affine hyperplanes in real space”, Funct. Anal. Appl., 21:1 (1988), 9–19  mathnet  crossref  mathscinet  zmath  isi
    3. V. A. Vassiliev, I. M. Gel'fand, A. V. Zelevinskii, “General hypergeometric functions on complex Grassmannians”, Funct. Anal. Appl., 21:1 (1987), 19–31  mathnet  crossref  mathscinet  zmath  isi
    4. A. N. Varchenko, I. M. Gel'fand, “Heaviside functions of a configuration of hyperplanes”, Funct. Anal. Appl., 21:4 (1987), 255–270  mathnet  crossref  mathscinet  zmath  isi
    5. I. M. Gel'fand, M. I. Graev, “Hypergeometric functions associated with the Grassmannian $G_{3,6}$”, Math. USSR-Sb., 66:1 (1990), 1–40  mathnet  crossref  mathscinet  zmath  isi
    6. S. K. Suslov, “The theory of difference analogues of special functions of hypergeometric type”, Russian Math. Surveys, 44:2 (1989), 227–278  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. R. Askey, “Ramanujan and hypergeometric and basic hypergeometric series”, Russian Math. Surveys, 45:1 (1990), 37–86  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. I. M. Gel'fand, M. I. Graev, V. S. Retakh, “General hypergeometric systems of equations and series of hypergeometric type”, Russian Math. Surveys, 47:4 (1992), 1–88  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    9. I. M. Gel'fand, M. I. Graev, “$GG$-functions and their relation to general hypergeometric functions”, Russian Math. Surveys, 52:4 (1997), 639–684  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    10. A. M. Vershik, I. M. Gel'fand, S. G. Gindikin, A. A. Kirillov, G. L. Litvinov, V. F. Molchanov, Yu. A. Neretin, V. S. Retakh, “Mark Iosifovich Graev (to his 85th brithday)”, Russian Math. Surveys, 63:1 (2008), 173–188  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:12
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019